Jump to content

Photo

Starting Back Up On Birth Control After 1 Month Off

birth control trinessa hormonal acne help ortho tri cyclen

2 replies to this topic

#1 Keilebakescupcakes

Keilebakescupcakes

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 0
About Me
  • Gender:Female
  • Location:Austin, Texas
  • Joined: 29-April 12

Posted 14 April 2013 - 02:45 PM

Okay, so  I went on TriNessa (a generic version of ortho-tri-cylen) about 5 months ago, it cleared up my mild hormonal cysts right away and I continued using it without any problems and hardly any breakouts. I went out of town near the end of one of my packs, and ended up forgetting to call in a scrip for my new pack before I left. When I realized what I had done, I called to try and get my scrip filled out of town, only to find out I had no refills yet. Long story short, it was about 5-6 days without BC before I ended up getting my new pack, so I decided I would just stay off that month and continue to take it the Sunday after my next period started.

 

Well, my period still came like clock-work even though I had been off for a whole month, and I hardly had ANY breakouts during the month off. Started back up the Sunday after my cycle and I am now 3 weeks into the pack and I am starting to spot lightly & break out again  n my hormonal cysts ( I currently have one which is big and another right near it that I can feel forming) Although this may seem petty to all of you considering its only 2 breakouts, it's extremely frustrating especially since I had gone what felt like forever without breaking out.

My question is, is this just my hormones leveling themselves out since I quit for that month? I did not have any spotting when I initially started taking B/C. How long should I expect this to last? Should I contact my doctor if it gets any worse? Any input is welcome and appreciated. Thank you guys in advance!

 

-Keile D. F.



#2 Keilebakescupcakes

Keilebakescupcakes

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 0
About Me
  • Gender:Female
  • Location:Austin, Texas
  • Joined: 29-April 12

Posted 16 April 2013 - 04:52 PM

Anybody, help?

#3 mirili

mirili

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 3
About Me
  • Gender:Female
  • Joined: 24-February 13

Posted 20 April 2013 - 12:13 AM

Hi I would really like to answer your questions but I have no answers. Only thing I can do is to tell you about my experience. I once went off birth control for two months. The first month off my skin was quite good. I didnt get any breakouts. But the second month my skin turned overnight to horrible mess. I had inflamed pimples on my temples, neck, cheeks, everywhere. They were big and painful and i couldnt get rid of them. I also had thousands of little bumps all over my face. I decided to go back on my bcp because I just couldnt deal with that. My skin didnt improve right away after going back on bcp. It looked better the second month I guess and it was good again by the third month on. I guess that your skin is freaking out because of the hormone levels changing and you should wait maybe the first month and if it doesnt get better call your doctor. Good luck and be patient.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users